# SDR CA981202009

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 08411063
- Condition: Fractured
- Location: Mlg Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THE GEAR DOOR WAS HANGING DOWN.  THE RETRACT LINK THAT LETS THE DOOR FOLLOW THE GEAR WAS FOUND SEVERED.
